MAUDE Adverse Event Report: OPERATING ROOM INNOVATIONS, INC, SOLOFIT GOWN; SURGICAL GOWN

OPERATING ROOM INNOVATIONS, INC, SOLOFIT GOWN; SURGICAL GOWN
Model Number SF-4XL-ELB
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was investigated and determined to be an isolated quality manufacturing issue in which other product sampled from this lot did not exhibit the missing component.
 
Event or Problem Description
One solofit gown which was recently manufactured lot 2406e499 (june 2024) was opened and used in surgery, a sales representative of manufacturer's distributor was there and noticed that one of the surgical gowns was missing a velcro strap on the shoulder of the gown after the surgery was completed.This issue could result in the gown not meeting its intended use to protect and provide a barrier for surgical personnel to be protected against contamination and/or exposure of infectious bodily fluids and harmful microorganisms.If velcro is missing, then it is possible that the gown could loosen and might interrupt user in middle of surgical procedure if the surgical gown falls off or down the user's shoulder.

Brand Name
SOLOFIT GOWN
Common Device Name
SURGICAL GOWN
Manufacturer (Section D)
OPERATING ROOM INNOVATIONS, INC,
2223 avenida de la playa
ste 104
la jolla CA 92037 3217
Manufacturer Contact
susan qualey
2223 avenida de la playa
ste 104
la jolla, CA 92037-3217
6192100725
MDR Report Key23856499
Report Number3017838287-2025-00001
Device Sequence Number21426368
Product Code FYA
UDI-Device Identifier06975085708742
UDI-Public(01)06975085708742(17)290610(10)2406E499
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSF-4XL-ELB
Device Catalogue NumberSF-4XL-ELB
Device Lot Number2406E499
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown